# SDR COEA2015070604900

- Difficulty date: July 6, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Damaged
- Location: Frame 14-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SKIN PANEL BETWEEN FRAMES 14 - 16 & STRINGERS 5R - 12R HAD BLENDING DAMAGE WHILE REMOVING PAINT AROUND RIVETS.  REPAIR IAW SRAS CE 3925 15 9438 DATED 7 22 2015. MAJOR REPAIR.
